| Catalog Number |
382523 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Started leaking during the blood return of the initial iv stick.Nothing injected.Visible leak from a hole in the sheath.Pics attached.No difficulty with the iv stick.Was there harm to patient or device user? if yes, please describe.What was done to complete the procedure? had to re stick the patient with another needle catheter.